# SDR AALA2009040200002

- Difficulty date: April 2, 2009
- Submitted: July 15, 2009
- Operation: Air carrier
- Aircraft: N381AN
- Make and model: Boeing 767323
- Aircraft serial: 25450
- Aircraft time: 67,326 hours, 10,613 cycles
- Engine: Ge CF680C2B6
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Line
- Condition: Leaking
- Location: Anti Ice Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

INFLIGHT RDU-LHR.  NO ANTI-ICE ON LT ENGINE GOING INTO ICY CONDITIONS.  EMERGENCY DECLARED LANDED JFK WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  FOUND PRV MUSCLE LINE LEAKING.  RESEATED TIGHTENED LINE.  SYSTEM GROUND CHECK NORMAL OPERATION.
